# SDR CALA2011041100277

- Difficulty date: April 9, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 62,369 hours, 16,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK -  MAIN CABIN FLOORBEAM 1681 FWD FLANGE HAS CORROSION UNDER NUT PLATE RBL 47.  INSTALLED REPAIR AT MAIN CABIN FLOORBEAM STA 1681 RBL 47 REF EC RA 5310-05373 STEPS 1 THROUGH 12.
